# SDR ASAA0956266

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 7,821 hours, 2,338 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Faulty
- Location: Apu Tailpipe
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP ILLUMINATED ON FINAL.  ACCOMPLISHED QRH APU WAS NOT RUNNING.  VERIFIED FAULT STILL CURRENT.  VERIFIED P/N WITH SEAMC.  REPLACED TAILPIPE OVERHEAT DETECTOR ASSEMBLY WITH SERVICEABLE ONE.  ACCOMP INST, TEST PASS REF M/M 26 15 01 400 802.
